# SDR SWIA202164054

- Difficulty date: September 17, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,283 hours, 36,894 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Mislocated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FORWARD ROLLER ON CARGO DOOR IS MISSING THE ROLLING PART    (C CHECK RO 1/20/22)    / REPLACED UPPER FORWARD ROLLER ASSEMBLY ON CARGO DOOR IAW CRJ 200 AMM 52-31-00 / TORQUE WRENCH-AG1132-5AUG2022
